# SDR UPS804308

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE FITTING ACROSS THE FASTENER C-3 AFT AT DOOR OPENING LOWER AT STATION 1220.  MAINTENANCE REMOVED AND REPLACED THE FITTING AND FASTENERS IAW SRM 51-1-20D.
